My heart rate is consistenly above 90 beats/minute, please give me your suggestion!
My heart rate is consistenly above 90 beats per minute,,,blood pressure 102/75 is this cause for conern? My heart rate is consistenly above 90 beats per minute,,,blood pressure 102/75 is this cause for conern?
Your blood pressure is excellent. Heart rate between 60-100 is normal at rest. If you are out of shape your heart rate may be a little higher. Ideal way to check blood pressure and heart rate is sitting on a chair with back support and feet touching the floor. Arm is at heart level. You must rest for at least 5 minutes and be in no distress or pain. You must not be taking any stimulants like coffee/caffeine or any medications/herbs that can increase your heart rate.
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
I m 51 years old 6 foot 2 inches and 275 lbs. I started the training for a 5k with a apple app. I have the apple watch and notice my heart rate hit 180 beats per minute for a few minutes. Then dropped to 170 for the 30 minute work out. Is this something that should be checked out?
My son s heart is racing while laying in bed. It is beating more than 100 beats per minute. We ve tried deep breathing but that s not helping. We are in Colorado where altitude is different from home. We ve been here for almost 2 days. Is there something we can do to help him?
Hi, I had open heart surgery when I was 2months old and now I am 21 and haven t had any problems with my check ups. But when I get heart palpitations is worries me. I am on citalopram for panics attacks that had started just over a year ago.But when I have a heart palpitations its like it misses a beat and then the next one is a huge beat, is this something to worry about or what should I do?Also pretty much any pain I feel in around my jaw/arm or chest or nearly anywhere really scares me just because I fear its something to do with my heart.
Hello. My normal heart rate is about 100 - 120 bpm. I had palpitations occasionally but I never went to see the doctor as I thought it was normal although they usually lasted from 5 to 10 minutes. Last year when I was 24 weeks pregnant, I had a heart palpitation (while I was resting) and my heart rate went up to 240 bpm. It was only after I got injected with adenosine (35mins later) did my heart rate went down to 120bpm. The doctors diagnosed me with an SVT. Due to that, I requested to deliver my baby through C-section. This year, I'm pregnant again and I still go for my scheduled appointments every few months with the cardiologist. Only now he does not think it sounds like I have SVT. This year I will deliver my baby normally but I'm still quite worried about my heart. My question is, if I don't have SVT, what kind of heart condition do I have? I still have palpitations sometimes, my heart rate is never below 100bpm, I always feel fatigued and chest pain and short of breath. Thank you.
I am 27 years old. I am a healthy eater, non-smoker, and I exercise regularly. I have had heart palpitations that started after taking a high dose of Dramamine (Dimenhydrinate). I noticed the palpitations and a racing heartbeat right after taking the pills. I was scared, but thought it would be fine in the morning. They never went away. That was three months ago. I can describe it as a skipped beat and then a really hard beat. Thump, thump thump....pause....THUMP. I can feel it in my neck and throat. It also disrupts my breathing rhythm. I have seen my general practitioner several times and have had an EKG and stress test. She told me I possibly have PVC s. She is convinced it is nothing to worry about, however, they are increasing in frequency (sometimes 5-6 a minute) and are very distracting (scary too). I get them randomly with an increase during exercise and the day after. My question is: Could taking this medication have permanently alter my heart function? If not, could it have made me more sensitive to my heart rhythm? I repeat, I have NEVER experienced this sensation before taking this medication. I realize heart palpitations can be benign, but why would they start after this one dose, and continue months later? I want to know if there is anything I can do to prevent this from happening, or reverse this effect. I don t understand a whole lot about heart function, and I am not getting a very thorough explanation about how this could happen from my doctor.
Over the last 7-8 years I had recurring chest pain . A series of tests were done including ECGs, stress test, halter test, Percentine perfusion test and CT scan andin late 2011 my cardiologist concluded that the symptoms were not heart related. Over the last two months my symptoms have returned: chest pain radiating into left arm, left side rib cage, chronic headache, sometime severe usually pressure in the ears and around them. Usually I wake up very early in the morning with chest pain, sometime palpitations and headache. Today I had a severe attack of headache as if my head is in a vice. It continues. I suffer from Acid reflux, somewhat hi blood pressure ( highest readinfg 139/ 78; average of last 11 readings 128/72) hi cholesterol, hypo thyroid (TSH up to 21.8). I am on Nexium 40mg, Metoprolol 50mg, Lipitor 20mg and El Troxin 0.075. My Endicronologist is trying to calibrate the Eltroxin dose. He thinks my symptoms are not Thyroid related. I have been trying to get an appointment with my GP since june 25. She is on holiday and the earliest appointment I got is August 17. My symptoms -- chest pain, headache, radiating pain in shoulder blade, sometimes left ribs, pressure in the eyes, ears continue and I think progressively getting worse. I was treated for prostate 8 years ago, monitored annually the PSA has been much below zero, negligible sometime difficult to trace. Sorry for such a complicated story. I do not know what to do. Should I go to the emergency everyday???? Will appreciate any suggestions
I have high blood pressure(165/110) and was put on Lisinoprin 3 weeks ago and it has come down about 30 points...however i have head aches and have shortness of breath . I wake up at night and feel like i'm not getting enough oxygen . I weigh 260...
I was diagnosed with attrial flutters ( arrhythmia ) and the cardiologist did a cardio version and a subsequent EKG showed the condition was corrected. The doctor has me on Xarelto and a beta blocker . I feel fine and I am wondering if I can drink...
My husband is 80 years old and has been diagnosed with congenial heart dease. His heart is only pumping half the speed of a normal heart beat. And now his lungs are filling with fluid. He also has Alzheimer's.